MIA cover

Mathematical Inequalities & Applications

Volume: 26

Year: 2023


Issue: 4 (October, 2023)
Article number / DOI Authors / Title Pages Abstract Article
26-49 Dafang Zhao, Xuexiao You, Delfim F. M. Torres: Discrete Opial type inequalities for interval-valued functions 811–826 View View
26-50 Shoshana Abramovich: Continuous symmetrization and continuous increasing refinements of inequalities and monotonicity of eigenvalues 827–839 View View
26-51 Assis Azevedo, Davide Azevedo: Asymptotics for generating functions of the Fuss-Catalan numbers 841–850 View View
26-52 Olga Rovenska: Exact constants in estimates of approximation of Lipschitz classes of periodic functions by Cesàro means 851–859 View View
26-53 Kwok-Pun Ho: Operators on Herz-Morrey spaces with variable exponents 861–886 View View
26-54 Markos Fisseha Yimer, Lars Erik Persson, Tsegaye Gedif Ayele: Some new multidimensional Cochran-Lee and Hardy type inequalities 887–903 View View
26-55 Fuad Kittaneh, Ali Zamani: Norm inequalities for parallel sums of operators 905–910 View View
26-56 Dan-Ştefan Marinescu, Constantin P. Niculescu: Old and new on the 3-convex functions 911–933 View View
26-57 Serkan Araci, K. R. Karthikeyan, G. Murugusundaramoorthy, Bilal Khan: Φ-like analytic functions associated with a vertical domain 935–949 View View
26-58 Xiangling Zhu: Generalized integration operators from weighted Bergman spaces into general function spaces 951–963 View View
26-59 Dora Pokaz: Inequality of Hardy-type for n-convex function via interpolation polynomial and Green functions 965–976 View View
26-60 Daviti Adamadze, Tengiz Kopaliani: Vilenkin-Fourier series in variable Lebesgue spaces 977–993 View View
26-61 Titus Hilberdink: Inequalities for the Riemann zeta function on the positive reals 995–1002 View View
26-62 Daniela Fernández, Luis Nowak, Alejandra Perini: On the Democracy inequality for Haar systems and some geometric and analytical properties in Herz spaces on dyadic settings 1003–1020 View View
26-63 Jorge A. Paz Moyado, Yamilet Quintana, José M. Rodriguez, José M. Sigarreta: New reverse Hölder-type inequalities and applications 1021–1038 View View
26-64 Shuaijun Feng, Xiangxing Tao: Weighted weak estimate for commutators of fractional type parametric Marcinkiewicz integrals over non-homogeneous metric spaces 1039–1053 View View
26-65 Jian Tan, Hongbin Wang, Fanghui Liao: The continuity of pseudo-differential operators on Local variable Hardy spaces and their dual spaces 1055–1069 View View